# SDR CKSA97400

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Power  Pack
- Part number: 516574
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT DID NOT COME ON WHEN TESTED.  REMOVED AND REPLACED EMERGENCY POWER PACK, OPS CHECKS GOOD.
